# SDR 05FDEA03524

- Difficulty date: October 27, 2005
- Submitted: October 28, 2005
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46801
- Aircraft time: 75,861 hours, 22,155 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E INT STRUCTURE FOUND 1 CRACK  5" LONG ON UPPER DOUBLER AT STA XORS 660.  REPAIRED BEADED DOUBLER PER SRM 57-10-00 FIG 71 VOL1 AND SRM 51-35-01 PAGE 1-13 AND SRM 51-33-01 PAGE 34-47.  FABRICATED PARTS IAW DETAIL PART TRAVELER F160729/N00729 PER SRM 57-10-00 FIG 71 VOL 1.
